25323 articles – 19562 references  [version française]
.:. Browse > By year > 1995 .:.
142 documents ordered by :
First Previous 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
fulltext access Codimension $2$ subvarieties of abelian varieties.
Debarre O.
[hal-00129714 - version 1] (08/02/2007)
fulltext access Observations microstructurales et modélisation statistique des propriétés diélectriques de composites
Le Coent A.
École Nationale Supérieure des Mines de Paris (29/03/1995), Dominique Jeulin; Jean-Loup Strudel (Dir.) [pastel-00005000 - version 1]
A star-product approach to noncompact Quantum Groups
Bidegain F. et al
Letters in Mathematical Physics 33, 2 (1995) 231 [hal-00442037 - version 1]
La mathématique et l'Ecole
Rosenstiehl P.
Rapport CAMS, P 105 (1995) 1-15 [hal-00261323 - version 1]
fulltext access Comparing wavelet transforms for recognizing cardiac patterns
Senhadji L. et al
IEEE Engineering in Medicine and Biology Magazine 14, 2 (1995) 167-173 [inserm-00152896 - version 1]
fulltext access Beppo Levi and the arithmetic of elliptic curves.
Schappacher N.
[hal-00129719 - version 1] (2007-02-08)
fulltext access Modélisation et commande de processus par réseaux de neurones ; application au pilotage d'un véhicule autonome
Rivals I.
Université Pierre et Marie Curie - Paris VI (20/01/1995), Léon Personnaz (Dir.) [pastel-00797072 - version 1]
fulltext access Une preuve simple de résultats classiques en lambda-calcul
David R.
Comptes Rendus de l Académie des Sciences - Series I - Mathematics 320 (1995) p 1401-1406 [hal-00384995 - version 1]
Partial inverse operator and recession notion
Moudafi A.
Numerical Functional Analysis and Optimization 16, 5/6 (1995) 751-754 [hal-00779243 - version 1]
An approximation method for the solution of a differential system
Turinici G. et al
An. Stiint. Univ. Al. I. Cuza Iasi, Ser. Noua, Mat. 41, 1 (1995) 153-168 [hal-00536509 - version 1]
fulltext access Coverings of singular curves over finite fields
Aubry Y. et al
manuscripta mathematica 88, 1 (1995) 467--478 [hal-00976489 - version 1]
On a variational problem with lack of compactness: the topological effect of the critical points at infinity
Bahri A. et al
Calculus of Variations and Partial Differential Equations 3 (1995) 67-94 [hal-00943456 - version 1]
fulltext access Tensor products of C(X)-algebras over C(X)
Blanchard E.
Asterisque 232 (1995) 81--92 [hal-00922902 - version 2]
A differential geometric approach to nonlinear filtering: the projection filter
Brigo D. et al
Proceedings of the 34th Conference on Decision and Control, New Orleans 1995, États-Unis (1995) [hal-00912037 - version 1]
Recursive identification of HMMs with observations in a finite set
Le Gland F. et al
Proceedings of the 34th Conference on Decision and Control, New Orleans 1995, États-Unis (1995) [hal-00912078 - version 1]